# SDR SWIA200921121

- Difficulty date: March 3, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 30,206 hours, 43,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5472 - OVERHEAD EMERGENCY LIGHT AT ROW 9 INOP.  RELAMPED.
